| Model Number |
VELA CF COMP,DISS,GRN O2,TYPE K,ENG OVERLAY |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.However, vyaire medical provided part number for switch/overlay and transferred customer to customer support to place an order.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
It was reported to vyaire medical that the vela ventilator has a problem regarding dc (direct current) indicator led (light-emitting diode) that is dim.Furthermore, there is no patient involvement associated with the reported event.